# SDR AALA20050706

- Difficulty date: October 20, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Bs 328
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL- BATTERY PACKS AT BS 328 FOR EMERGENCY LIGHTS IN FIRST CLASS SEATS FAILED OPERATIONAL CHECK.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS IN FIRST CLASS SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
